English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  H2-Quasi-Optimal Model Order Reduction for Quadratic-Bilinear Control Systems

Benner, P., Goyal, P. K., & Gugercin, S. (2018). H2-Quasi-Optimal Model Order Reduction for Quadratic-Bilinear Control Systems. SIAM Journal on Matrix Analysis and Applications, 39(2), 983-1032. doi:10.1137/16M1098280.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-002C-4677-C Version Permalink: http://hdl.handle.net/21.11116/0000-0002-1623-E
Genre: Journal Article

Files

show Files
hide Files
:
goyal_2351757.pdf (Publisher version), 2MB
Name:
goyal_2351757.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
© 2018, Society for Industrial and Applied Mathematics. This publication is with permission of the rights owner freely accessible on MPG.PuRe.
License:
-

Locators

show

Creators

show
hide
 Creators:
Benner, Peter1, Author              
Goyal, Pawan Kumar1, 2, Author              
Gugercin, Serkan3, Author
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
2International Max Planck Research School (IMPRS), Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, DE, ou_1738143              
3Virginia Tech, ou_persistent22              

Content

show
hide
Free keywords: Mathematics, Numerical Analysis, math.NA,Mathematics, Dynamical Systems, math.DS
 Abstract: -

Details

show
hide
Language(s):
 Dates: 2018
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1137/16M1098280
URI: http://arxiv.org/abs/1610.03279
Other: pubdata_escidoc:2351757
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: SIAM Journal on Matrix Analysis and Applications
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Philadelphia, Pa. : The Society
Pages: - Volume / Issue: 39 (2) Sequence Number: - Start / End Page: 983 - 1032 Identifier: ISSN: 0895-4798